# SDR AALA202508135007

- Difficulty date: August 9, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N459AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10980
- Aircraft time: 12,343 hours, 3,409 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE TO THE THE FLIGHT CREW REPORTING A GREEEN HYDRAULIC SYSTEM FAILURE CLIMBING THROUGH 8000FT. FLIGHT CREW ACCOMPLISHED THE ECAM AND QRH PROCEDURES ALONG WITH A MANUAL GEAR EXTENSION. THE AIRCRAFT LANDED SAFELY AT MIA AND TAXIED TO THE GATE UNDER ITS OWN POWER.  MAINTENANCE FOUND THE ELBOW ON THE HYDRAULIC LIN IN THE LEFT PYLON LEAKING AND REPLACED IT PER ECO 2922E003-003. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
